I've had lower back problems for several years and started epidural steroid injections with success starting five years ago. Approximately 2-1/2 years ago, I had an injection and immediately experienced a new "burning" pain in my buttocks, backside of both legs and more prominent in both feet. I never had this pain before the injection. PM doc said it was impossible for the injection to cause my problem even though the onset was immediate. The pain has never left me and I deal with it on a daily basis. The only relief I get is when I lay down. Sitting, standing and walking aggravates the pain. My PM doc wanted to give me injections again 7 months after the injection that caused my pain to provide relief for this new pain. Once again, the injections caused the burning pain in my buttocks, back of legs and especially feet to be worse than it was before. I've had two nerve conductive studies which were normal and a MRI which was inconclusive. Does anyone have any ideas - I'm exhausted with the daily chronic pain. I've been to Mayo Clinic and Barnes Jewish Hospital searching for help. None of the doctors know what happened. One Dr. believes the injection caused arachnoiditis but It doesn't show up on the MRI. Thank you for any ideas or help.